Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had antibiotics for sinus pain, rarache and tingling in hand. Had severe cough, chest pain, breathing difficulty. Remedy?

I am 49 year old female. Two weeks ago I started with sinus pain, rarache and tingling in my right hand side of face. I was given anti biotics, I then went on holiday to Greece where a cough developed and on day two after coughing my back pinged. I had to call a doctor who prescribed pain relief and muscle relaxants. By end of week my chest very painful, I was stuggling with my breath and my cough racking. I went to doctor on return who gave me moreanti biotics and a ventilin inhaler . However after 3 days I feel worse than ever and pain and breathing terrible? Whar should I do now, I am worried about work on Monday and whether to wait til next week?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
thank u sarah for ur enquery
u r suferring from sinus pain....probably suferring from chronic sinusitis
u have to take antibiotics for at least 3-4 wks
u shoud have a x-ray paranasal sinuses better if its digital
look for any abnormaility
if it is inconclusive or indicative then go for CT scan of the sinuses
which ll give u the actual view
look for any mucosal thickening in the sinus or polyp in the sinus
if its chronic sinusitis it is rare chance of releiving only by antibiotics and decongestants
becuse it ll recur time and again
if the findings of ur CT scan is positive u may need to have FESS ( functional endoscopic sinus surgary) that ll releive ur problem
do avoid bathing in a contaminated pool
do consult an ENT specialist
u ll get soon well
thank u
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor